# SDR ASAA2019120961531

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 24,269 hours, 7,859 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Unknown
- Location: Apu Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER APU START, APU ELEC SHOWS NO VOLTS OR FREQ. BLUE APU AVAIL LIGHT IS ON. GROUNDED - YES. COULD NOT DUPLICATE. SWAPPED APU GCU AND #1 ENGINE GCU. BOTH SYSTEMS OP'ED NORMAL. RETURNED GCU'C TO ORIGINAL POSITIONS. BOTH #1 ENGINE GENERATOR AND APU GENERATOR OP NORMAL REF B737-900 AMM 24-21-00.
